# SDR SIMA200525502

- Difficulty date: September 9, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1941
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE SMOKE DETECTOR WILL NOT TEST.  REPLACED SMOKE DETECTOR NR 1 IAW EMB 135 AMM 26-15-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
